arrow
Volume 24, Number 2
Previous Issue Next Issue

Ming Wang, Jin-Chao Xu & Yu-Cheng Hu

J. Comp. Math., 24 (2006), pp. 113-120.

Preview Full PDF 2002 21612 Abstract

Hua-Zhong Tang & Gerald Warnecke

J. Comp. Math., 24 (2006), pp. 121-140.

Preview Full PDF 1970 21365 Abstract

Wen Li & Jian-Xin Chen

J. Comp. Math., 24 (2006), pp. 141-148.

Preview Full PDF 1935 20706 Abstract

Ya-Xiang Yuan

J. Comp. Math., 24 (2006), pp. 149-156.

Preview Full PDF 2046 21734 Abstract

Huo-Yuan Duan & Qun Lin

J. Comp. Math., 24 (2006), pp. 157-168.

Preview Full PDF 1874 20531 Abstract

Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 24 (2006), pp. 169-180.

Preview Full PDF 1918 20985 Abstract

Hong-Jiong Tian, Li-Qiang Fan, Yuan-Ying Zhang & Jia-Xiang Xiang

J. Comp. Math., 24 (2006), pp. 181-192.

Preview Full PDF 1861 20714 Abstract

Hong-Ying Huang & De-Hao Yu

J. Comp. Math., 24 (2006), pp. 193-208.

Preview Full PDF 1839 20567 Abstract

Mei-Qun Jiang & Pei-Liang Dai

J. Comp. Math., 24 (2006), pp. 209-224.

Preview Full PDF 1883 20584 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard